Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 115, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 25, 2015, 9:03 PM CDT for 6 counties in Missouri; Calhoun County, Jersey County, Illinois. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 9:03 PM CDT (02:03 UTC)
- Expired
- Jun 25, 2015, 9:45 PM CDT
- In force
- 42 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Jersey County, IL, Franklin County, MO, Jefferson County, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 21 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 9:24 PM CDT | TSTM WND GST 60 | Chesterfield, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS53 KLSX 260203
SVRLSX
ILC013-083-MOC071-099-113-183-189-219-260300-
/O.NEW.KLSX.SV.W.0115.150626T0203Z-150626T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
903 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
SOUTHWESTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1000 PM CDT
* AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF ELSBERRY TO ST. PAUL TO NEW
MELLE TO DUTZOW...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
O'FALLON...DARDENNE PRAIRIE...COTTLEVILLE...ST. PETERS...WELDON
SPRING...GRAY SUMMIT...ST. CHARLES...CHESTERFIELD...CLARKSON
VALLEY...WILDWOOD...MARYLAND HEIGHTS...ELLISVILLE...PACIFIC...
BALLWIN...BRIDGETON...MANCHESTER...TOWN AND COUNTRY...CREVE
COEUR...EUREKA AND LAMBERT FIELD.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...CONFLUENCE STATE PARK...FIRST MISSOURI STATE CAPITOL HISTORIC
SITE...PERE MARQUETTE STATE PARK AND ROUTE 66 STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 203 TO EXIT 231.
INTERSTATE 44 FROM EXIT 257 TO EXIT 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3880 9012 3883 9015 3882 9019 3883 9022
3880 9021 3865 9030 3856 9034 3840 9057
3860 9118 3870 9096 3889 9095 3888 9082
3888 9081 3915 9092 3898 9027 3892 9027
3885 9011
TIME...MOT...LOC 0203Z 291DEG 24KT 3908 9084 3886 9068
3869 9079 3859 9098
HAIL...<.75IN
WIND...60MPH
$$
TRUETT2 follow-up statements
160
WWUS53 KLSX 260236
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT THU JUN 25 2015
ILC013-083-MOC113-183-219-260245-
/O.CAN.KLSX.SV.W.0115.000000T0000Z-150626T0300Z/
JERSEY IL-CALHOUN IL-LINCOLN MO-ST. CHARLES MO-WARREN MO-
936 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN...ST.
CHARLES...EASTERN LINCOLN...CALHOUN AND SOUTHWESTERN JERSEY COUNTIES
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3865 9030 3864 9030 3856 9034 3840 9057
3848 9081 3870 9053 3872 9053 3876 9049
3878 9048 3883 9044 3874 9024
TIME...MOT...LOC 0235Z 291DEG 24KT 3900 9058 3878 9042
3861 9053 3851 9072
$$
MOC071-099-189-260300-
/O.CON.KLSX.SV.W.0115.000000T0000Z-150626T0300Z/
FRANKLIN MO-JEFFERSON MO-ST. LOUIS MO-
936 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST.
LOUIS...NORTHWESTERN JEFFERSON AND NORTHEAST FRANKLIN
COUNTIES UNTIL 1000 PM CDT...
AT 932 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF WINFIELD TO BRIDGETON TO BALLWIN TO
PACIFIC...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...TOWN AND COUNTRY...ST. ANN...CREVE COEUR...EUREKA...
LAMBERT FIELD...FRONTENAC...WOODSON TERRACE...DES PERES...OVERLAND...
OLIVETTE...HAZELWOOD...BERKELEY...KINLOCH...ST. JOHN...VALLEY PARK...
KIRKWOOD...LADUE...WARSON WOODS AND BEL-RIDGE.
THIS WARNING INCLUDES CASTLEWOOD STATE PARK AND ROUTE 66 STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI NEAR EXIT 231.INTERSTATE 44 FROM EXIT 257
TO EXIT 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3865 9030 3864 9030 3856 9034 3840 9057
3848 9081 3870 9053 3872 9053 3876 9049
3878 9048 3883 9044 3874 9024
TIME...MOT...LOC 0235Z 291DEG 24KT 3900 9058 3878 9042
3861 9053 3851 9072
HAIL...<.75IN
WIND...60MPH
$$
TRUETT348
WWUS53 KLSX 260245
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT THU JUN 25 2015
MOC071-099-189-260255-
/O.CAN.KLSX.SV.W.0115.000000T0000Z-150626T0300Z/
FRANKLIN MO-JEFFERSON MO-ST. LOUIS MO-
945 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS...NORTHWESTERN
JEFFERSON AND EAST CENTRAL FRANKLIN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3865 9030 3864 9030 3856 9034 3840 9057
3848 9081 3870 9053 3872 9053 3876 9049
3878 9048 3883 9044 3874 9024
TIME...MOT...LOC 0245Z 291DEG 24KT 3898 9050 3876 9034
3859 9045 3849 9064
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:45 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 25, 6:45 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 PM CDT Thu Jun 25 2015
.SHORT TERM: (Tonight through Friday)
Issued at 343 PM CDT Thu Jun 25 2015
Frontal boundary is across northern portions of forecast area as
of 20z and will continue to drift to the south across the region.
With CAPES in excess of 4000 J/kg, no cap, high lapse rates,
decent convergence along boundary and PWs in excess of 2 inches,
will begin to see storms fire up over the next couple of hours.
This initial batch will slide east through forecast area, then
models still showing MCS development over eastern KS/western MO
and slide along boundary into central MO after 06z Friday, then
across rest of forecast area through Friday afternoon. All of
these storms are expected to be heavy rain producers, so kept
flash flood watch going for central and northeast MO as well as
west central IL. Did add another row of counties from Greene Co.
IL to Gasconade Co. MO and extended the whole watch to 00z
Saturday. Anywhere from 1 to 4 inches of rain can be expected in
the watch area, with locally higher amounts possible. Even over
rest of area not in flash flood watch, could see an inch or two of
rainfall over the next 24 hours. As for severe chances, with
decent instability, and lapse rates, could see severe storms
develop with main threats being large hail and damaging winds.
Lows tonight will be in the upper 60s to low 70s and highs on
Friday will range from the low 70s far north to the mid 80s far south.
Byrd
.LONG TERM: (Friday Night through Next Thursday)
Issued at 343 PM CDT Thu Jun 25 2015
Precipitation is still expected to taper off Friday night and
will see cooler and drier weather for the weekend. Next chance for
rain will be Sunday night through Thursday with several rounds
expected once again on active northwest flow aloft. Highs during
the weekend will be in the mid 70s to low 80s, then moderate a bit
through the rest of the work week.
Byrd
&&
.AVIATION: (For the 00z TAFs through 00z Friday Evening)
Issued at 640 PM CDT Thu Jun 25 2015
Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. KUIN is
likely to stay just north of most activity while KCOU will also
likely have a period of storms this evening. Still anticipating
some break late this evening/early overnight period before an
organized bout of showers/storms associated with an MCS moves
roughly along I-70. MVFR ceilings and even visibilities are likely
behind this system into Friday afternoon along with a wind shift
to the northwest.
Specifics for KSTL:
Complex of showers and thunderstorms will affect the metro TAF
sites over the next few hours with heavy rain accompanied by IFR
visbilities possible along with gusty northwest winds. Still
anticipating some break late this evening/early overnight period
before an organized bout of showers/storms associated with an MCS
moves roughly along I-70 and affect KSTL Friday morning. Lingering
showers with embedded thunder likely into early Friday afternoon.
MVFR ceilings and even visibilities are also likely behind this
system into Friday afternoon along with a wind shift to the
northwest.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH through Friday evening FOR Audrain MO-Boone MO-
Callaway MO-Cole MO-Gasconade MO-Knox MO-Lewis MO-Lincoln
MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
Pike MO-Ralls MO-Shelby MO-Warren MO.
IL...FLASH FLOOD WATCH through Friday evening FOR Adams IL-Brown IL-
Calhoun IL-Greene IL-Pike IL.
&&
WFO LSXHazardous weather outlook, Jun 25, 3:57 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT THU JUN 25 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 357 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ACROSS PARTS OF THE AREA AGAIN TONIGHT. FLASH FLOODING IS A REAL POSSIBILITY AND A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. SOME OF THE STORMS COULD BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD STAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY POINTS ALONG THE ILLINOIS RIVER ARE EXPECTED TO CONTINUE TO EXCEED MAJOR FLOOD STAGE THROUGH TUESDAY. ADDITIONAL MAJOR FLOODING IS FORECAST ALONG THE NORTH AND MIDDLE FABIUS RIVERS BY FRIDAY MORNING. THUNDERSTORMS WITH HEAVY RAIN CONTINUE TO BE LIKELY FRIDAY AND POSSIBLY INTO FRIDAY NIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PARTS OF THE AREA INTO FRIDAY AFTERNOON. ADDITIONALLY...SOME OF THE STORMS MAY BE SEVERE ACROSS PARTS OF SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY AFTERNOON AND CONTINUES THROUGH WEDNESDAY ACROSS PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH TONIGHT. BYRD
In the hours before
Local storm report, Jun 25, 8:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG WELLSVILLE 39.07N 91.57W
06/25/2015 MONTGOMERY MO LAW ENFORCEMENT
TREE SNAPPED AND FELL ONTU A HOME.
&&
GOSSELINLocal storm report, Jun 25, 8:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD DAVIS 39.06N 91.02W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
WATER RESCUE NEAR INTERSECTION OF ROUTES H AND BB.
&&
GOSSELINLocal storm report, Jun 25, 8:39 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD TROY 38.98N 90.98W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
MULTIPLE WATER RESCUES WITHIN THE CITY LIMITS.
&&
GOSSELINLocal storm report, Jun 25, 8:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM FLASH FLOOD 4 NNW HAWK POINT 39.02N 91.16W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
WATER RESCUE NEAR INTERSECTION OF ROUTES O AND D.
&&
GOSSELINLocal storm report, Jun 25, 8:46 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG FULTON 38.85N 91.95W
06/25/2015 CALLAWAY MO TRAINED SPOTTER
MULTIPLE LIMBS DOWN. SOME SIX INCHES IN DIAMETER.
&&
GOSSELINLocal storm report, Jun 25, 8:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FLASH FLOOD WINFIELD 39.00N 90.74W
06/25/2015 LINCOLN MO LAW ENFORCEMENT
MHP TROOP C REPORTING SIGNFICANT FLOODING WITH WATER
RESCUES IN LINCOLN COUNTY. WINFIELD APPEARS ONE OF THE
WORST AREAS WITH HIGHWAY 79 IMPASSABLE NORTH OF HIGHWAY
47...SEVERAL CARS STUCK IN FLOOD WATERS
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:05 PM CDT | Severe Thunderstorm Warning | LSX | City of Saint Louis | 55 min |
| Jun 25, 7:09 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 51 min |
| Jun 25, 7:31 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Lincoln, Montgomery, Pike and 1 more | 12 hr |
| Jun 25, 7:34 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles | 29 min |
| Jun 25, 7:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Ralls | 52 min |
| Jun 25, 7:45 PM CDT | Tornado Warning | LSX | Audrain, Monroe, Ralls | 30 min |
| Jun 25, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike | 28 min |
| Jun 25, 8:20 PM CDT | Areal Flood Warning | LSX | Knox, Shelby | 12 hr |
| Jun 25, 8:20 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 40 min |
| Jun 25, 8:36 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 39 min |
| Jun 25, 8:45 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 8 days |
| Jun 26, 12:56 AM CDT | Flash Flood Warning | LSX | Moniteau | 8 hr |
| Jun 26, 2:05 AM CDT | Flash Flood Warning | LSX | Cole | 8 hr |
| Jun 26, 3:30 AM CDT | River Flood Warning | LSX | Cole | 66 hr |
| Jun 26, 3:40 AM CDT | Flash Flood Warning | LSX | Osage | 7 hr |
| Jun 26, 5:55 AM CDT | River Flood Warning | LSX | Osage | 50 hr |
| Jun 26, 6:48 AM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 6 hr |
| Jun 26, 7:30 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Lincoln, Montgomery, Pike, Saint Charles and 1 more | 12 hr |
| Jun 26, 7:43 AM CDT | Areal Flood Warning | LSX | Knox, Shelby | 12 hr |
| Jun 26, 8:34 AM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Jun 26, 8:53 AM CDT | Areal Flood Warning | LSX | Moniteau | 11 hr |
| Jun 26, 9:58 AM CDT | Areal Flood Warning | LSX | Cole | 10 hr |
| Jun 26, 10:05 AM CDT | Flash Flood Warning | LSX | Lewis, Marion | 6 hr |
| Jun 26, 3:55 PM CDT | Areal Flood Warning | LSX | Lewis, Marion | 6 hr |
| Jun 26, 5:28 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Shelby | 24 hr |
| Jun 25, 7:27 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 48 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 19 min |
| Jun 25, 9:57 PM CDT | Flash Flood Warning | LSX | Pike | 10 hr |
| Jun 25, 10:03 PM CDT | Flash Flood Warning | LSX | Marion | 10 hr |
| Jun 26, 7:54 AM CDT | Areal Flood Warning | LSX | Marion | 36 hr |
| Jun 26, 11:34 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.